# SDR 9811136303

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND E ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  RECONNECTED ELECTRICAL WIRE, OPERATIONAL CHECK GOOD.
